# SDR SWAA2019092537186

- Difficulty date: September 7, 2019
- Submitted: September 25, 2019
- Operation: Air carrier
- Aircraft: N447WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33720
- Aircraft time: 55,901 hours, 32,845 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146A750125
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOORBEAM CORRODED BETWEEN BS 787 TO BS 823, RBL 15.  REPAIRED FLOORBEAM PER SRM AND EA.
